Show simple item record

dc.contributor.authorÚbeda Farré, Eduard
dc.contributor.authorTamayo Palau, José María
dc.contributor.authorRius Casals, Juan Manuel
dc.contributor.authorHeldring, Alexander
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Teoria del Senyal i Comunicacions
dc.identifier.citationUbeda, E. [et al.]. Stable discretization of the electric-magnetic field integral equation with the taylor-orthogonal basis functions. "IEEE transactions on antennas and propagation", Març 2013, vol. 61, núm. 3, p. 1484-1490.
dc.description.abstractWe present two new facet-oriented discretizations in method of moments (MoM) of the electric-magnetic field integral equation (EMFIE) with the recently proposed Taylor-orthogonal (TO) and divergence-Taylor-orthogonal (div-TO) basis functions. These new schemes, which we call stable, unlike the recently published divergence TO discretization of the EMFIE, which we call standard, result in impedance matrices with stable condition number in the very low frequency regime. More importantly, we show for sharp-edged objects of moderately small dimensions that the computed RCS with the stable EMFIE schemes show improved accuracy with respect to the standard EMFIE scheme. The computed RCS for the sharp-edged objects tested becomes much closer to the RCS computed with the RWG discretization of the electric-field integral equation (EFIE), which is well-known to provide good RCS accuracy in these cases. To provide best assessment on the relative performance of the several implementations, we have cancelled the main numerical sources of error in the RCS computation: (i) we implement the EMFIE so that the non-null static quasi-solenoidal current does not contribute in the far- field computation; (ii) we compute with machine-precision the strongly singular Kernel-contributions in the impedance elements with the direct evaluation method.
dc.format.extent7 p.
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals
dc.subjectÀrees temàtiques de la UPC::Enginyeria de la telecomunicació::Radiocomunicació i exploració electromagnètica
dc.subject.lcshRadial basis functions
dc.subject.lcshIntegral equations
dc.subject.lcshMoments method (Statistics)
dc.subject.lcshMagnetic fields--Mathematics
dc.subject.otherBasis functions
dc.subject.otherintegral equations
dc.subject.othermagnetic field integral equation magnetic field integral equation (MFIE)
dc.subject.othermethod of moments (MoM)
dc.titleStable discretization of the electric-magnetic field integral equation with the taylor-orthogonal basis functions
dc.subject.lemacEquacions integrals
dc.contributor.groupUniversitat Politècnica de Catalunya. ANTENNALAB - Grup d'Antenes i Sistemes Radio
dc.description.peerreviewedPeer Reviewed
dc.rights.accessRestricted access - publisher's policy
dc.description.versionPostprint (published version)
upcommons.citation.authorUbeda, E.; Tamayo, J.M.; Rius, J.; Heldring, A.
upcommons.citation.publicationNameIEEE transactions on antennas and propagation

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder